Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Dizziness, lightheaded, jittery after coming down from a height. Treatment?

I arrived in XXX 3 days ago & started feeling very dizzy & lightheaded. Went to hospital & was sent home w oxygen . We just came down the mountain (XXX) to XXXX, about 5000 ft less. I m still feeling jittery but I do feel a little better. Do u know when this will go away? I m drinking lots of water but worried still. I m 45 female non smoker non drinker not overweight .
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Your symptoms are due to lack of oxygen at high altitude where the atmosphere is more rarified. You may continue taking oxygen intermittently. You will start feeling better as you are acclimatized. If tihs does`nt happen you should come down some more and as the atmospheric oxygen improves, you will feel better. I do not know at what altitude you are but in case you experience any difficulty in breathing you must descend down immediately to avoid any occurence of pulmonary oedema.
Answered: Thu, 9 Aug 2012
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor